# SDR AALA201712119032

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 57,009 hours, 21,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ON PREFLIGHT EMERGENCY LIGHT EMERGENCY LIGHT SWITCH TO ARM ALL EMERGENCY LIGHTS COME ON. RECYCLED SHIP POWER EMERGENCY LIGHT TEST SYSTEM CHECKED OK PER AMM 33-51-00.
